Infant revived after opioid overdose

Elias Hubbard
June 3, 2017

A 1-year-old boy in OH was revived with Narcan after he overdosed on opioids Thursday evening, police said.

The boy's 9-year-old sibling called police on Thursday and told dispatchers he was not breathing.

Akron Police Lieutenant Rick Edwards said Carter was later arrested on unrelated charges for theft.

When paramedics arrived, they were able to revive the baby with Narcan.

Akron police did not identify the woman in the news release.

A 1-year-old boy is recovering at the hospital after the ordeal. Police administered Narcan nasal spray to the baby, but the initial dose was ineffective, WEWS reported.

The baby's brother told police he saw him playing with a baggie that had residue in it, which officials are now testing.

Edwards said that this was the youngest opiate overdose ever recorded in Akron.

As police continue to search for the mother, both children have been turned over to the local children's services, according to WKYC.

Other reports by Click Lancashire

Discuss This Article

FOLLOW OUR NEWSPAPER